# SDR SWAA2022022338491

- Difficulty date: September 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,434 hours, 8,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN WHEEL FWD VAPOR BARRIER HAS CRACK RBL 25 + 7 TO RBL 25 + 9.5 DOWNWARD APPROX. 3.5' LONG LOWER END TERMINATES AT RIVET UNABLE TO SEE UPPER END TERMINATION POINT DUE TO STRUCTURE / R/H MAIN WHEEL WELL FWD VAPOR BARRIER HAS CRACK RBL 25+7 TO RBL 25+9.5 DOWNWARD APPROX 3.5' LONG LOWER END TERMINATES AT RIVET UNABLE TO SEE UPPER END TERMINATION POINT DUE TO STUCTURE.REPAIRED PER SRM 57-10-10-2R-2 REPAIR 2 PARAGRAPH 6. THIS IS AN INTERIM REPAIR AND REQUIRES A DETAILED VISUAL INSPECTION EVERY 3000 FLIGHT CYCLES. REF 57-10-10-2R-2 REPAIR 2 SECTIONS 1.C 2.C AND PARAGRAPH 6REPETITIVE ACTION REQUIRED:PERFORM A DETAILED VISUAL INSPECTION OF FWD VAPOR BARRIER REPAIR AT RBL 25+7 TO RBL 25+9.5. REF SRM 57-10-10-2R-2
